A known side effect of using antimalarials long term is dark patches on the skin.
'One of the potential long-term side-effects of using anti-malarial medications such as hydroxychloroquine (Plaquenil), chloroquine, and quinacrine is the development of dark-colored patches on the skin. They often appear brown, black, or black and blue and tend to develop on the legs, especially around the shins. However, they can happen anywhere on the body; involvement of the neck is especially common. The coloration may decrease when the dose of the medicine decreases. Since anti-malarial medicines are the safest medications to treat SLE, it is preferable to continue the medicine and put up with the skin discoloration instead of risk a lupus flare if you stop taking the medicine. However, if you discontinue the medicine, the skin color can improve.'
For those that are not being treated with SLE and has experienced darkening of the skin, some skin darkens in response to recent inflammation.
Glow Skin Enhancement has a custom mix cream that helps exfoliate and release the dead skin cells in the darkened areas.
Google images of People with Lupus are shown in our gallery. These lupus sufferers are not our clients. Glow Skin Enhancement wanted to share public photos of women with different conditions caused by lupus.
Photo Credit To Google Images
Lupus Skin Cream
Our products do not cure Lupus. Our products address the skin damage from the condition and side effects of medications used to treat Lupus. Excellent results in correction of the skin.